# SDR FDEA200907062494

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: BACF3T05K32G6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING AT STA 860, RBL 2.5 TO RBL 5.0 HAS ONE SHIM CORRODED AT LOWER FRAME. CORROSION ON SHIM FOUND EXCEEDED SRM LIMITS. SHIM REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
